Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 23, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Mar 2, 2021, 5:58 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2021, 5:58 AM EST (10:58 UTC)
- Expired
- Mar 2, 2021, 12:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
377 WHUS71 KAKQ 021058 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 558 AM EST Tue Mar 2 2021 ANZ630-021700- /O.CAN.KAKQ.GL.W.0004.000000T0000Z-210302T1100Z/ /O.NEW.KAKQ.SC.Y.0023.210302T1058Z-210302T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 558 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 5 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ652-654-021400- /O.CON.KAKQ.GL.W.0004.000000T0000Z-210302T1400Z/ Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 558 AM EST Tue Mar 2 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...For the Gale Warning, from midnight tonight to 9 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ650-021400- /O.CON.KAKQ.GL.W.0004.000000T0000Z-210302T1400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- 558 AM EST Tue Mar 2 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm. * WHEN...For the Gale Warning, from 11 PM this evening to 9 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ631-632-634-021700- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T1700Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 558 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 4 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until noon EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>638-021500- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T1500Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 558 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 3 ft. * WHERE...York River, James River from Jamestown to the James River Bridge, Rappahannock River from Urbanna to Windmill Point and James River from James River Bridge to Hampton Roads Bridge- Tunnel. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-021500- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T1500Z/ Currituck Sound- 558 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest to north winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 2 ft. * WHERE...Currituck Sound. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-021900- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T2300Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 558 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest to north winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
449 WHUS71 KAKQ 021144 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 644 AM EST Tue Mar 2 2021 ANZ650-652-654-021945- /O.CAN.KAKQ.GL.W.0004.000000T0000Z-210302T1400Z/ /O.NEW.KAKQ.SC.Y.0024.210302T1144Z-210302T2300Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 644 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal waters from Chincoteague to Parramore Island VA out 20 nm and Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>638-021245- /O.CAN.KAKQ.SC.Y.0022.000000T0000Z-210302T1500Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 644 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ631-632-634-021700- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T1700Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 644 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 4 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until noon EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-021700- /O.CON.KAKQ.SC.Y.0023.000000T0000Z-210302T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 644 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 5 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-021500- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T1500Z/ Currituck Sound- 644 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest to north winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 2 ft. * WHERE...Currituck Sound. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-021945- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T2300Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 644 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest to north winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
086 WHUS71 KAKQ 021453 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 953 AM EST Tue Mar 2 2021 ANZ633-021600- /O.EXP.KAKQ.SC.Y.0022.000000T0000Z-210302T1500Z/ Currituck Sound- 953 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... $$ ANZ650-652-654-022300- /O.CON.KAKQ.SC.Y.0024.000000T0000Z-210302T2300Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 953 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ631-632-634-021700- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T1700Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 953 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves 3 to 4 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-021700- /O.CON.KAKQ.SC.Y.0023.000000T0000Z-210302T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 953 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 4 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-022300- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T2300Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 953 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
526 WHUS71 KAKQ 021658 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1158 AM EST Tue Mar 2 2021 ANZ631-632-634-021800- /O.EXP.KAKQ.SC.Y.0022.000000T0000Z-210302T1700Z/ Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1158 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY... $$ ANZ630-021800- /O.EXP.KAKQ.SC.Y.0023.000000T0000Z-210302T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- 1158 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY... $$ ANZ650-652-654-022300- /O.CON.KAKQ.SC.Y.0024.000000T0000Z-210302T2300Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 1158 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and seas 2 to 4 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-022300- /O.CON.KAKQ.SC.Y.0022.000000T0000Z-210302T2300Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 1158 AM EST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...North winds 5 to 15 kt and seas 3 to 5 ft. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 3:13 AM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Mar 2, 3:13 AM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
313 AM EST Tue Mar 2 2021
.SYNOPSIS...
Canadian high pressure builds in from the northwest today. Low
pressure tracks off the Carolina coast Wednesday. High pressure
returns later in the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 310 AM EST Tuesday...
The secondary cold front has nearly cleared the FA early this
morning. Temperatures have fallen into the upper 30s-low 40s in
most areas, with dew points generally in the 20s. Skies are
clear north, with BKN high clouds across the srn half of the FA.
The high clouds are expected to clear from N-S this morning,
with temperatures falling into the low-mid 30s (upper 20s
possible N and NW) by sunrise. High pressure over the Ohio
Valley becomes centered over the area by late today before
weakening as it drifts to just offshore of the NC Outer Banks by
tonight. Cooler today with 850 mb temperatures of -3 to
-5C by afternoon. Highs today are forecast to be in the low 40s
on the Lower Ern Shore, mid 40s near the bay/coast, and upper
40s to around 50F inland. Gusty NNW winds (to 20-35 mph) will
persist along the coast (highest on the Ern Shore) this morning
before diminishing during the aftn.
An upper low currently over ern Oklahoma becomes an open wave as it
moves E/ESE to a position over the srn Appalachians by late tonight.
Skies remain mostly clear this evening, with high clouds increasing
across the south late. Forecast lows are mainly in the upper 20s-
around 30F (with low 30s across the far SE), although temperatures
may begin to level off/increase slightly across the S once high
clouds arrive.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
As of 310 AM EST Tuesday...
The upper shortwave moves off the Carolina coast on Wed. At the
surface, low pressure organizes near the South Carolina coast
Wednesday morning before quickly pushing offshore by the
afternoon. the 00z/02 deterministic and ensemble guidance has
trended further S with the track of the low, and now keeps all
of the QPF south of the FA. Have dropped PoPs to 14% or lower N
of the VA-NC border on Wed, and will just keep slight chc PoPs
(w/ no QPF) over NE NC. Skies will average out partly/mostly
sunny NW with mostly cloudy skies SE. Have raised high
temperatures by a couple degrees given the further south track
of the low (and thus more sunshine...especially N) Forecast
highs range from the mid 50s SE to the upper 50s-around 60F W
and NW.
The sky clears Wednesday night with low temperatures falling into
the 30s. High pressure builds in from the NW Thursday with seasonal
high temperatures in the 50s in most areas (upper 40s-near 50F
on the Ern Shore) under a mostly sunny sky.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 310 AM EST Tuesday...
Mainly dry weather for Thursday night through early next week. The
only exception would be if northern stream energy digging down
through the Ohio Valley late Saturday is able to interact with low
pressure deepening off the Southeast coast. Then there would be the
possibility of pcpn wrapping back inland into portions of SE VA and
NE NC. However, there continues to be no model support for any pcpn
this weekend (even the 00z/02 EPS/GEFS means have no QPF across
the area from Sat/Sun). Will continue to keep the forecast dry
for now unless better model/ensemble support develops. Highs
through the period will generally be in the mid 40s to low 50s.
Lows in the 20s and 30s.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
As of 1245 AM EST Tuesday...
VFR conditions will prevail through the 06z TAF period as high
pressure builds in from the north. BKN high clouds will slowly
push south into the Carolinas this morning, giving way to mainly
SKC conditions later today. Gusty NNW-NW winds (to 20-25 kts)
are expected through 15-18z before winds diminish this aftn as
the high builds closer to the area. Winds turn to the S (and
will be around 5 kts) tonight as the high weakens and becomes
centered just to the SE of the terminals.
OUTLOOK...
Low pressure tracks to our south on Wed. Any rain associated
with this system most likely stays S of the terminals. High
pressure returns thru Sat.
&&
.MARINE...
As of 245 AM EST Tuesday...
A secondary/dry cold front will be clearing the local waters
shortly. Strong CAA underway and expected to continue this
morning before waning this afternoon. Wind probs and model
blends remain consistent about a period strong SCA/low gales
(gusts) for the far nrn Ches Bay and the ocean waters off the
MD/VA ern shore through early today. Elsw...a decent period of
SCAs expected through this morning. Winds diminish this
afternoon/evening as sfc hi pres arrives from the W. As quickly
as winds diminish/become VRB later today...SSW winds develop by
Wed morning as the sfc hi pres moves off the coast. Lo pres
passes south of the local waters Wed into Wed night. Another
period of CAA/enhanced NW winds expected Thu-Thu night in which
SCAs would likely be necessary.
Regarding headlines...SCAs/Gale Warnings remain in place.
Headlines should come down Tue afternoon/evening. May need a SCA
(again) by late tonight/early Wed morning (esp on the Ches Bay)
for poss SW winds to 20 kt.
&&
.HYDROLOGY...
As of 245 AM EST Tuesday...
Flood Warning remains in effect for Richmond-Westham as the gauge
is just above flood stage right now. See FLSAKQ for details.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 10 AM EST this morning for ANZ633-
635>638.
Small Craft Advisory until noon EST today for ANZ631-632-634.
Gale Warning until 6 AM EST early this morning for ANZ630.
Gale Warning until 9 AM EST this morning for ANZ650-652-654.
Small Craft Advisory until 6 PM EST this evening for ANZ656-
658.
&&
SYNOPSIS...AJZ/ERI
NEAR TERM...ERI
SHORT TERM...AJZ/ERI
LONG TERM...ERI/JDM
AVIATION...ERI
MARINE...ALB/JDM
HYDROLOGY...AKQHazardous weather outlook, Mar 2, 4:19 AM EST, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 419 AM EST Tue Mar 2 2021 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-030930- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 419 AM EST Tue Mar 2 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:44 AM EST | Small Craft Advisory | AKQ | 9 hr |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.